Thank you Tad for your reply. Are you referring to 
lasix or Spironolactone or something else?  

Stacy and Spanky
Tad Burnett

                        Tue, 23 Nov 2010 18:34:12 -0800
                







There is a pill/med that will cause the body to absorb some of the fluid...
It may help give a few days of good life.....
Tad


Stacy Zacher wrote:

Hi:
I am crossposting this message also. 
I urgently need advice on my kitty, Spanky (FELV+, early Hypertrophic 
cardiomyopathy).  
I noticed over the weekend and week he started feeling worse and that his 
respiration rate
seemed to be higher than normal (he is usually about 18
breaths a minute and now it is 32 or - still not alarming but getting
there). 
I took him to the vet and the vet said it did sound like he
was having difficulty breathing and his heart sounded very fast. He
took a chest xray and Spanky came back open mouth breathing which he
never does (from stress). The vet said it was not good news, that his
chest cavity is filled with fluid -not in the lungs but outside the
lungs. He barely looked like he had any breathing space in the xrays.
It was awful. He said they could do a chest tap but they would have to
put him under anesthesia for that. 
Spanky is still grooming, eating a little and drinking and walks around a little

stacy_zac...@yahoo.com


      
_______________________________________________
Felvtalk mailing list
Felvtalk@felineleukemia.org
http://felineleukemia.org/mailman/listinfo/felvtalk_felineleukemia.org

Reply via email to